MathSciNet Relay Station
MathSciNet bibliographic data
MR774004 46B20 (41A50 46B25 47D15)
Cho, Chong-Man; Johnson, William B. A characterization of subspaces $X$ of $l_p$ for which $K(X)$ is an $M$-ideal in $L(X)$. Proc. Amer. Math. Soc. 93 (1985), no. 3, 466–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement